Cryoglobulinaemic vasculitis is a complication of hepatitis C virus (HCV) infection, responding to treatment with pegylated interferon (peg-IFN)/ribavirin (RIB), but vasculitis may first appear after treatment with peg-IFN/RIB. A 35-year-old man with HCV infection presented to our department with a 2-month history of a 3.3×3 cm ulcer localised on the right shin, with a regular border, on a violaceous base. Histopathological examination revealed a leucocytoclastic vasculitis, rich in eosinophils. The patient had been treated with peg-IFN/RIB 10 months prior and treatment was discontinued after 2 months because of the appearance of arthralgias and neuropathy. Laboratory investigations revealed positive cryoglobulins, elevation of rheumatoid factor and reduction of C4 after treatment with peg-IFN/RIB. Dressings with a hydrocellular foam were placed and after 2 months the ulcer resolved. We presented this case because of the rarity of development of a cryoglobulinaemic vasculitis in a patient with HCV infection, previously treated with peg-IFN/RIB.